MathSciNet Relay Station
MathSciNet bibliographic data
MR454350 35K20 (49F10)
Caffarelli, Luis A. The regularity of free boundaries in higher dimensions. Acta Math. 139 (1977), no. 3-4, 155–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement